We have all heard of “fair weather fans.”
Well, I guess I am a crappy weather fan of this site. No mistaking, I ABSOLUTELY LOVE this site! I find it EXTREMELY helpful. But hardly ever will you see a posting of mine when all is well in UC land. This is my venting place. (Where else can I go into horrid UC detail!?)
In my last posting I mentioned that my ulcerative colitis looked as if it were spreading to the other side of my large intestine. A colonoscopy proved that to be untrue … leaving a mystery which is still unsolved (just what the heck was the pain on my right side that led me in the ER!?)
I also mentioned a stint of Prednisone. That has come, worked it’s wonders and gone. Within that time I also began 6MP. I was on a low dosage. After checking my bloodwork, my doctor felt comfortable increasing it. I then noticed a strange (goose bump-like) itchy rash. I could not blame it on anything else but the meds so my doctor told me to stop the 6MP. (Question to all: Anyone else have this happen to them with 6MP?)
That was November/December, now it is February. I had been fine leading up to now. The only time that I have had symptoms was during that time, once a month, when a woman’s resistance is naturally down (guys, I tried to candy-coat that!)
I am now within that time. I FIRST started having symptoms on Monday. Back in the beginning with ulcerative colitis, it would take me a couple of weeks to get “BAD.” It is now only Wednesday and I am in bed. I cant get up without running to the bathroom. I have to resist the urge to run because it is nothing but blood and pain. I have a low grade fever. I will take my “back-up,” Rowasa, but I need to take that through the night.
Again, question to all: Anyone else find that their UC flares progress more rapidly as time goes one?
Ha, gotta run …